Missouri, 2026

Drought in Missouri, February 1 to 28, 2026

February 1 to 28, 2026 · NWS SGF · 24 events in 23 counties and zones

The month began with Severe (D2) drought lingering across the Ozarks but limited precipitation through the month allowed Extreme (D3) Drought conditions to develop across portions of far south central Missouri. Some expansion of drought conditions occurred through the month across portions of southwestern Missouri as well.

Where it happened

Every event with a place to put it; 24 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

The month began with Severe (D2) drought lingering across the Ozarks but limited precipitation through the month allowed Extreme (D3) Drought conditions to develop across portions of far south central Missouri. Some expansion of drought conditions occurred through the month across portions of southwestern Missouri as well. By the end of the month, along with the Extreme (D3) and Severe (D2) Drought conditions, Moderate (D1) Drought and Abnormally Dry (D0) conditions remained with little changes. The primary impacts of the drought during the winter months is in the form of surface and ground water, including soil moisture in the absence of agricultural activities. Many of the impacts noted included, but were not limited to, dry stock ponds, low stream and river flows, dry top soils which can lead to impacts to spring crop yields, forage production, delayed spring growth and increases in wild fires prior to spring green up. Low flows on some streams and rivers were noted but not widespread. Some limited monetary losses were noted in areas where the drought continued from 2025 but losses will be reported when drought conditions improve past Severe (D2) Drought conditions or the end of the year.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at Jan 31, 11:12 PM CST, 48 minutes earlier. Its key messages:

  • 10-20% chance of flurries or light snow tonight along and west of I-49. Little to no accumulations expected, with a dusting at most. Flurries possible again Sunday east of Highway 65.
  • Warming trend early next week with temperatures becoming near or slightly above average. Highs peak either in the middle 40s, OR the middle 50s by Monday.
  • 10-35% precip chances on Tuesday. Uncertainty still remains, but forecast trends have been toward mostly rain with greatest coverage east of our area.
Area forecast discussion, Jan 31, 11:12 PM CST, 48 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1112 PM CST Sat Jan 31 2026

.KEY MESSAGES...

- 10-20% chance of flurries or light snow tonight along and west
  of I-49. Little to no accumulations expected, with a dusting
  at most. Flurries possible again Sunday east of Highway 65.

- Warming trend early next week with temperatures becoming near
  or slightly above average. Highs peak either in the middle
  40s, OR the middle 50s by Monday.

- 10-35% precip chances on Tuesday. Uncertainty still remains,
  but forecast trends have been toward mostly rain with greatest
  coverage east of our area.

&&

.UPDATE...
Issued at 718 PM CST Sat Jan 31 2026

An upper level shortwave trough is currently moving south across
the central Plains this evening. The trough will continue to
move southeast and across the region tonight. A dry air mass is
currently in place across the area ahead of the trough. As the
trough moves towards the area late this evening into the
overnight hours, mid level moisture will start to increase west
of Highway 65, but models are showing the low levels of the
atmosphere remaining drier through tonight. Much of the lift
with the system will be just overcoming the dry air mass that is
in place, but still some flurries will be possible west of
Highway 65, with maybe a brief light snow shower west of I-49
later this evening into tonight. This snow will be very light so
not expected much impacts, but with the cold air mass in place
a light dusting of snow will be possible west of I-49 with any
light snow that can develop, but this is a low chance of
occurring (<20%).

Light winds are occurring across the area this evening with
just some high level clouds in place currently. Temperatures
are cooling quickly this evening. Mid level clouds will start to
increase from west to east this evening and tonight with
southerly winds also returning from west to east tonight into
Sunday morning. Temperatures across the west may cool to the
overnight lows this evening then remain steady of even start
warming by the morning with increasing clouds and southerly
winds returning. Further east clouds and the southerly winds
will be slower to move into these areas so cool morning lows
will occur. Lows tonight will range from the lower/middle single
digits above zero across the eastern Ozarks to the lower teens
across extreme southeastern Kansas. Wind chill values will
generally range from 5 below zero to 5 above zero tonight into
Sunday morning.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 245 PM CST Sat Jan 31 2026

Current water vapor imagery depicts a very deep and amplified
trough extending through the eastern CONUS all the way down to
Florida. Based on RAP analysis, the tail-end of the western
branch of the north-south jet streak is just exiting south of
our area. This jet streak, along with the upstream side of the
deep trough, is forcing a 1043 mb surface high pressure system
over the central Plains. Temperature readings have been slow to
climb today as the northeastern edge of the high sinks through
the region. This has kept current temperatures in the teens,
though solar heating should allow for some spots to reach the
lower to middle 20s today. Meanwhile, another compact shortwave
is noted across central Nebraska through central North Dakota.

10-20% chance of flurries to light snow tonight and Sunday:

The compact shortwave will race southward this evening. A
narrow band of positive vorticity advection and 700 mb
frontogenesis will precede the trough axis. Along this area of
forcing, snow is already ongoing in the northern Plains. The
band is expected to continue to drop south-southeastward this
evening, potentially reaching our southeast Kansas counties and
the I-49 corridor by 8-11 PM tonight. As it does so, RAP
forecasts appear to flatten the troughing of the wave, weakening
frontogenesis through the night. Additionally, dry air in place
below the main source of forcing will lead to greater
sublimation of the snow. As a result, the band of snow is
expected to weaken as it pushes into our area, perhaps
diminishing to lingering flurries. However, would not be
surprised to see a few transient bands of light to moderate snow
along and west of the I-49 corridor tonight. HREF CAMs such as
the HRRR/NAMNest/NSSL do hold together a few bands into that
corridor, so it will be something to watch. Any impacts would
still be minor with only a dusting of accumulation and brief
drops in visibility with the snow occurring at night.

Afterwards, another small, compact shortwave will closely follow
the first, coming down through eastern Missouri this time. This
may bring some additional flurries during the day Sunday east
of Highway 65. However, with most of the forcing east of our
area, and an analysis of HREF mean sounding profiles showing the
DGZ above the moist layer, confidence is lower on this round of
flurries.

Warming trend begins Sunday with highs in the 30s:

The shortwave that moves through tonight pushes through our
southwestern area. The shortwave Sunday pushes through east
Missouri. As a result, in the middle, our longwave heights
increase, which brings back southerly flow and warm air
advection, initiating our warming trend into Monday. Highs
Sunday look to be in the lower 30s across central Missouri to
the lower 40s across extreme southern Missouri and southeast
Kansas. Lows also separate away from single digit temperatures
and "warm" into the upper teens to middle 20s.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Issued at 245 PM CST Sat Jan 31 2026

Warmer on Monday:

Temperatures will certainly be warmer on Monday than they are today,
under a southwest flow regime and a lifting warm front. Several
questions marks still remain regarding just how warm, with an NBM
25th/75th percentile temperature spread in excess of 10 degrees
still. This large spread can be explained by every GEFS member
contributing a >50F solution, and nearly every, if not all, ENS
member contributing a <45F solution. Canadian solutions are slightly
more varied, but still largely fall into the warmer GEFS clusters.
Snowpack and afternoon clouds could contribute to the cooler
temperature solution. But even with cloud cover, local upper air
climatology suggests that if 850mb temperatures do exceed 6C (which
even European ensembles are currently forecasting), that
temperatures will reach into the low to mid 50s.

Precip Chances Tuesday:

The warmth will be short-lived, with a shortwave pulsing
southward off a parent low in the Great Lakes and across the
Midwest, sending a cold front back south across the region on
Tuesday. Precip chances remain low to medium, 15-35%, along and
south of I-44, with the highest chances in the far eastern
Ozarks and to the east of our CWA. A predominant precip type of
rain still stands, with good agreement in forecast temperatures
in the 30s, though there still remains some uncertainty on
whether wintry precip will mix in if it does precipitate in our
area. QPF footprint remains low in both amount and space,
confined to the far eastern Ozarks and below 0.05". One thing
that will help combat frozen precip is the timing: best precip
chances this far west will be confined to daytime hours.
Overall, confidence is still not particularly high in details
with this system, especially with such low PoPs.

Dry and Warmer Rest of the Week:

High pressure will build again after the cold front pushes
through on Tuesday, with upper-level ridging building through
the rest of the work week. Models are struggling to break down
ridging out west, supporting a strong signal for near-normal to
above normal temperatures as we reach the end of the week.
Friday's temperatures are currently expected to be in the 50s,
which would be around 10 degrees above normal for this time of
year.

&&

.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1100 PM CST Sat Jan 31 2026

VFR conditions likely to prevail through the TAF period. Mid to
high level cloud cover through tonight into Sunday morning.
Winds turn light out of south overnight, becoming gusty out of
the southwest late Sunday morning into the afternoon. Wind gusts
as high as 20 to 25 knots. Additionally, clouds gradually clear
into Sunday afternoon.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...None.

&&

UPDATE...Wise
SHORT TERM...Price
LONG TERM...Camden
AVIATION...Perez
Hazardous weather outlook, Jan 31, 8:34 PM CST, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
834 PM CST Sat Jan 31 2026

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020245-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
834 PM CST Sat Jan 31 2026

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited excessive cold risk.

DISCUSSION...

Temperatures tonight into Sunday morning will drop in the lower single
digits above zero to near 12 degrees, with wind chills between 5
below zero and 5 degrees above zero.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

24 drought. Local standard time, as filed.

Drought, Barry

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Barry forecast zone
Reported by
Drought Monitor
Coordinates
36.710, -93.829 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Severe (D2) drought to Moderate (D1) drought in the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, Lawrence

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Lawrence forecast zone
Reported by
Drought Monitor
Coordinates
37.106, -93.833 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Severe (D2) drought to Moderate (D1) drought in the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, Dade

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Dade forecast zone
Reported by
Drought Monitor
Coordinates
37.432, -93.850 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Severe (D2) drought to Moderate (D1) drought in the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, Greene

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Greene forecast zone
Reported by
Drought Monitor
Coordinates
37.258, -93.342 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Severe (D2) drought to Moderate (D1) drought in the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, Christian

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Christian forecast zone
Reported by
Drought Monitor
Coordinates
36.970, -93.189 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Severe (D2) drought to Moderate (D1) drought in the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, Stone

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Stone forecast zone
Reported by
Drought Monitor
Coordinates
36.747, -93.456 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Severe (D2) drought in the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, Taney

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Taney forecast zone
Reported by
Drought Monitor
Coordinates
36.655, -93.041 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Severe (D2) drought to Moderate (D1) drought in the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, Webster

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Webster forecast zone
Reported by
Drought Monitor
Coordinates
37.281, -92.876 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Severe (D2) drought to Moderate (D1) drought in the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, Douglas

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Douglas forecast zone
Reported by
Drought Monitor
Coordinates
36.933, -92.499 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Severe (D2) drought to Moderate (D1) drought in the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, Ozark

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Ozark forecast zone
Reported by
Drought Monitor
Coordinates
36.649, -92.445 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Severe (D2) drought to Moderate (D1) drought in the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, Barry

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Barry forecast zone
Reported by
Drought Monitor
Coordinates
36.710, -93.829 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Severe (D2) drought to Moderate (D1) drought in the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, Jasper

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Jasper forecast zone
Reported by
Drought Monitor
Coordinates
37.204, -94.341 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Severe (D2) drought to Moderate (D1) drought in the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, Shannon

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Shannon forecast zone
Reported by
Drought Monitor
Coordinates
37.157, -91.400 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Severe (D2) drought to Moderate (D1) drought in the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, Newton

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Newton forecast zone
Reported by
Drought Monitor
Coordinates
36.906, -94.339 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Extreme (D3) drought to Moderate (D1) drought across the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, McDonald

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
McDonald forecast zone
Reported by
Drought Monitor
Coordinates
36.629, -94.348 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Extreme (D3) drought to Moderate (D1) drought across the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, Howell

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Howell forecast zone
Reported by
Drought Monitor
Coordinates
36.774, -91.886 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Extreme (D3) drought to Moderate (D1) drought across the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, Oregon

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Oregon forecast zone
Reported by
Drought Monitor
Coordinates
36.687, -91.403 (the zone’s center; the record gives no point)

Below the monthly average rainfall occurred which produced continued dry conditions with drought remaining Extreme (D3) drought to Moderate (D1) drought across the county by the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Losses however, will be determined once the drought improves beyond Severe (D2) Drought conditions and will include mostly any agricultural impacts unless other significant, non-Ag impacts were noted.

Drought, Barton

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Barton forecast zone
Reported by
Drought Monitor
Coordinates
37.502, -94.347 (the zone’s center; the record gives no point)

Despite below the monthly average rainfall, enough rain fell which allowed drought conditions to improve with only Moderate (D1) drought to Abnormally Dry (D0) conditions remaining in the county at the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Little to no losses were incurred despite the drought conditions other than those to ground and surface water levels.

Drought, Polk

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Polk forecast zone
Reported by
Drought Monitor
Coordinates
37.617, -93.400 (the zone’s center; the record gives no point)

Despite below the monthly average rainfall, enough rain fell which allowed drought conditions to improve with only Moderate (D1) drought to Abnormally Dry (D0) conditions remaining in the county at the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Little to no losses were incurred despite the drought conditions other than those to ground and surface water levels.

Drought, Cedar

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Cedar forecast zone
Reported by
Drought Monitor
Coordinates
37.724, -93.857 (the zone’s center; the record gives no point)

Despite below the monthly average rainfall, enough rain fell which allowed drought conditions to improve with only Moderate (D1) drought to Abnormally Dry (D0) conditions remaining in the county at the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Little to no losses were incurred despite the drought conditions other than those to ground and surface water levels.

Drought, Dallas

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Dallas forecast zone
Reported by
Drought Monitor
Coordinates
37.680, -93.024 (the zone’s center; the record gives no point)

Despite below the monthly average rainfall, enough rain fell which allowed drought conditions to improve with only Moderate (D1) drought to Abnormally Dry (D0) conditions remaining in the county at the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Little to no losses were incurred despite the drought conditions other than those to ground and surface water levels.

Drought, Phelps

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Phelps forecast zone
Reported by
Drought Monitor
Coordinates
37.877, -91.792 (the zone’s center; the record gives no point)

Despite below the monthly average rainfall, enough rain fell which allowed drought conditions to improve with only Moderate (D1) drought to Abnormally Dry (D0) conditions remaining in the county at the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Little to no losses were incurred despite the drought conditions other than those to ground and surface water levels.

Drought, Wright

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Wright forecast zone
Reported by
Drought Monitor
Coordinates
37.270, -92.469 (the zone’s center; the record gives no point)

Despite below the monthly average rainfall, enough rain fell which allowed drought conditions to improve with only Moderate (D1) drought to Abnormally Dry (D0) conditions remaining in the county at the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Little to no losses were incurred despite the drought conditions other than those to ground and surface water levels.

Drought, Maries

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Maries forecast zone
Reported by
Department of Highways
Coordinates
38.162, -91.925 (the zone’s center; the record gives no point)

Despite below the monthly average rainfall, enough rain fell which allowed drought conditions to improve with only Moderate (D1) drought to Abnormally Dry (D0) conditions remaining in the county at the end of the month. Impacts across the region were largely limited to farm and stock ponds, stream and river levels and soil moisture with some ground water levels also falling. Little to no losses were incurred despite the drought conditions other than those to ground and surface water levels.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2026Every state in 2026This day in weather historyWarnings in Missouri, February 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1319132, 1319133, 1319134, 1319135, 1319136, 1319137, 1319138, 1319139, 1319140, 1319141, 1319142, 1319143, 1319144, 1319145, 1319146, 1319147, 1319148, 1319149, 1319150, 1319151, 1319152, 1319153, 1319154, 1319155.